# SDR UALA2012062203376

- Difficulty date: June 21, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,546 hours, 22,350 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 199
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 HIGH STAGE VALVE OPEN AND HIGH STAGE LIGHT ON AFTER TAKEOFF.  FLIGHT 505 RETURNED TO FIELD.  TROUBLESHOT PER FIM 36-10-00 FOUND HI STAGE PILOT OVER PRESSURE SENSOR TRIP A 85 PSI SHOULD TRIP 1 125-165PSI, REPLACED HI STAGE PILOT PER MM 36-11-08.
